Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On weight loss supplements. Had anal bleeding. Don't have constipation. Bleeding caused by supplements?

I been taking weight loss supplement and started anal bleeding two weeks before my period is due which always happens when I m getting close to my period and I do have Hemorrhoids but I m not pushing when going to the bathroom/ constipated can this be caused by the supplement? Or is it something with my period and go to the doctor?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You have not mentioned what weight loss supplement you are taking, however there are many which can cause constipation as a side effect. If you are having a clear correlation between starting the medication and having constipation it probably is related and I would like for you to stop taking the weight loss medication. If your medication was effective in making you lose weight, I recommend that you go in for surgery for hemorrhoids and start yourself on a diet regimen that includes a lot of fibre and fluids. I hope you also consult a nutritionist in that case. I hope this helps.

Good luck and take care!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor